Alert archive / Kentucky / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 71, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 10, 2013, 3:14 PM CDT for Butler County, Edmonson County, Warren County, Kentucky. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2013, 3:14 PM CDT (20:14 UTC)
- Expired
- Jun 10, 2013, 3:45 PM CDT
- In force
- 31 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butler County, KY, Edmonson County, KY, Warren County, KY
The radar
The Ft Campbell radar (KHPX), 88 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 2:02 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.2 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 439 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 498 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
742
WUUS53 KLMK 102014
SVRLMK
KYC031-061-227-102045-
/O.NEW.KLMK.SV.W.0071.130610T2014Z-130610T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
314 PM CDT MON JUN 10 2013
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL BUTLER COUNTY IN SOUTH CENTRAL KENTUCKY...
WEST CENTRAL EDMONSON COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHWESTERN WARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 345 PM CDT
* AT 311 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF MORGANTOWN...AND MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RIVERSIDE...BENLEO...GREENCASTLE...RICHARDSVILLE...REEDYVILLE...
ANNA...GLENMORE...SEGAL...SAND HILL...ASPHALT...GIRKIN AND
WINDYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3723 8629 3703 8634 3714 8669 3720 8668
TIME...MOT...LOC 2015Z 282DEG 25KT 3716 8661
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
RJS2 follow-up statements
060
WWUS53 KLMK 102024
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
424 PM EDT MON JUN 10 2013
KYC031-061-227-102045-
/O.CON.KLMK.SV.W.0071.000000T0000Z-130610T2045Z/
WARREN KY-BUTLER KY-EDMONSON KY-
324 PM CDT MON JUN 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
EDMONSON...EAST CENTRAL BUTLER AND NORTH CENTRAL WARREN COUNTIES
UNTIL 345 PM CDT...
AT 323 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF MORGANTOWN...AND MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
RICHARDSVILLE...REEDYVILLE...ANNA...GLENMORE...SEGAL...SAND HILL...
ASPHALT...GIRKIN AND WINDYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3714 8660 3719 8658 3723 8629 3703 8634
TIME...MOT...LOC 2024Z 282DEG 25KT 3715 8653
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
RJS365 WWUS53 KLMK 102041 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 441 PM EDT MON JUN 10 2013 KYC031-061-227-102051- /O.EXP.KLMK.SV.W.0071.000000T0000Z-130610T2045Z/ WARREN KY-BUTLER KY-EDMONSON KY- 341 PM CDT MON JUN 10 2013 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL EDMONSON...EAST CENTRAL BUTLER AND NORTH CENTRAL WARREN COUNTIES WILL EXPIRE AT 445 PM EDT/345 PM CDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. LAT...LON 3714 8660 3719 8658 3723 8629 3703 8634 TIME...MOT...LOC 2041Z 282DEG 25KT 3713 8638 $$ RJS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:42 PM CDT, 32 minutes earlier.
Area forecast discussion, Jun 10, 2:42 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 342 PM EDT MON JUN 10 2013 .SHORT TERM (Now through Tuesday Night)... Issued at 342 PM EDT Mon Jun 10 2013 ...Severe Thunderstorm Watch #295 in effect until 11 PM EDT... Strong to severe thunderstorms have broken out across southern Kentucky this afternoon. Storms have formed along the leading edge of a mid-level vorticity maximum pushing through western Kentucky. Clearing from late this morning and into this afternoon has resulted in moderate instability developing. Best objective analysis suggests surface based CAPE values around 2000-2500 J/Kg. While mid-level lapse rates initially looked poor, upstream colder air pocket has allowed them to steepen a bit more than previously forecast. Bulk shear values are running around 40-45kts. This combined with southerly winds coming out of Tennessee has resulted in effective SRH values around 200 m2/s2 across our far southwestern sections down into northern Tennessee. In this area, we had a supercell thunderstorm develop with strong rotation. The storm continues to head southeast into TN where the best instability/shear exists. Elsewhere across the forecast area, scattered thunderstorms have redeveloped due to differential heating and the synoptic scale ascent provided by the upper vort swinging through. Objective mesoscale analysis shows best instability/shear across our southern Kentucky counties...extending over into the southern Bluegrass. Given that we'll still have some more insolation this afternoon, additional development looks likely. Given the position of the upper low and associated surface features, the best threat for storms will mainly be along and south of a line from Beaver Dam to Lexington Kentucky. A Severe Thunderstorm Watch is in effect for southern Kentucky until 11 PM EDT...though feel that much of the activity will probably be over by 8-9 PM EDT tonight. Across southern Indiana and north-central Kentucky, isolated to scattered thunderstorms will be possible through the remainder of the afternoon hours. For Tonight, the multi-model consensus is in good agreement with the upper level low swinging eastward through Kentucky and exiting our region. Skies are expected to clear from NW to SE tonight, though the models are probably a little too fast with the clearing. The combination of clear skies, light winds, and this afternoon's rains will probably result in patchy fog developing across the region. Some dense patchy fog will be possible across portions of southern Kentucky. Lows tonight should cool into the lower to middle 60s. For Tuesday and Tuesday night, high pressure will settle into the region during the day resulting in mostly sunny conditions. Highs should warm into the mid-upper 80s...with the coolest readings in the Bluegrass and warmest down in the southwest sections. Northwest flow will be over us tomorrow night and some of the models are hinting that we could see some fading MCS moving in from the northwest late Tuesday night. Given the weak signal and model spread, have opted to keep the forecast dry on this cycle and see if more forecast convergence develops in later runs. .LONG TERM (Wednesday - Monday)... Issued at 300 PM EDT Mon Jun 10 2013 The synoptic pattern at the start of the long term period will feature an expansive upper ridge across the central United States, placing the Ohio Valley in northwest flow aloft through the bulk of the long term period. This will allow for two systems of note to ride along the periphery of the ridge through the Ohio Valley, one coming midweek and another towards the end of the weekend. Wednesday will be characterized by very warm temperatures, as 850mb readings climb to 20-24C. This should allow surface temperatures to reach into the 90s, perhaps pushing the mid 90s in spots. However, recent wet conditions and rather green conditions may help to slightly offset an otherwise good setup for very warm conditions across the Ohio Valley. Guidance continues to suggest the potential for an isolated thunderstorm developing across the northern Bluegrass and higher terrain of eastern KY. Am not completely sold on the potential due to a general lack of large scale forcing. However, soundings do not show much in the way of a cap and if low-level moisture does not mix out too much, then a stray thunderstorm could be possible Wednesday afternoon. Better chances for thunderstorms approach Wednesday night into Thursday, as a strong shortwave trough rides the periphery of the strong upper ridge and slides into the Ohio Valley. Guidance is in pretty good agreement on the development of an MCS Wednesday afternoon/evening across IL/IN, quickly dropping southeast into the Ohio Valley through the overnight hours. Have favored the quicker GFS solution with timing, as plenty of DCAPE will lead to strong cold pool development and a progressive system. With 0-3km shear of 30 knots, convection should remain tied to its cold pool and could offer some severe potential, with the main threat being damaging winds. Otherwise, things will quickly dry out by late Thursday afternoon as the shortwave pushes east. Behind it, temperatures will cool into the mid 80s through the rest of the week. After a dry start to the weekend, another system will bring additional showers and thunderstorms to the Ohio Valley. Despite some subtle timing differences, decent agreement and ensemble support suggest that 40-50 POPs are warranted Sunday into Monday. && .AVIATION (18Z TAF Update)... Issued at 120 PM EDT Mon Jun 10 2013 Upper low over Illinois will continue to move eastward across the region this afternoon and evening. A wave of showers will advance eastward ahead of the above mentioned feature. Convective activity has diminished in intensity as it has headed east. Currently think that showers will be dominant feature across the terminals this afternoon with only a very slight chance of thunder. At most risk for thunder would most likely be KLEX. Shower activity should end by 10/22-23Z with clearing skies and diminishing winds. Overnight, weather is expected to be quiet with patchy fog developing. With KBWG picking up rainfall early this afternoon, locally dense terminal fog could be a problem after 11/08Z through 11/12Z. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......MJ Long Term........KJD Aviation.........MJ
Hazardous weather outlook, Jun 10, 9:58 AM CDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1058 AM EDT MON JUN 10 2013 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-111500- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 1058 AM EDT MON JUN 10 2013 /958 AM CDT MON JUN 10 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL ACROSS THE OUTLOOK AREA AS AN UPPER LEVEL DISTURBANCE MOVES OVERHEAD. SOME OF THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL...ESPECIALLY NEAR THE TENNESSEE BORDER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. AN UPPER LEVEL DISTURBANCE IS FORECAST TO PASS THROUGH THE OUTLOOK AREA LATE WEDNESDAY NIGHT AND INTO THURSDAY MORNING. THIS FEATURE WILL BRING A ROUND OF THUNDERSTORMS TO THE REGION. SOME STRONG TO SEVERE STORMS WILL BE POSSIBLE WEDNESDAY NIGHT AND EARLY THURSDAY WITH HEAVY RAINS...GUSTY WINDS AND LIGHTNING BEING THE MAIN THREATS. THUNDERSTORMS WILL AGAIN BE POSSIBLE ON SUNDAY AHEAD OF ANOTHER UPPER LEVEL DISTURBANCE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED WEDNESDAY NIGHT INTO THURSDAY MORNING...ESPECIALLY FROM SOUTHERN INDIANA INTO THE KENTUCKY BLUE GRASS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. 13/BJS/MJ
In the hours before
Local storm report, Jun 10, 2:20 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
320 PM EDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM HAIL 3 E FRANKLIN 36.73N 86.52W
06/10/2013 M0.50 INCH SIMPSON KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1300227
SZAPPANOSLocal storm report, Jun 10, 2:35 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
335 PM EDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TORNADO 5 SW FRANKLIN 36.68N 86.64W
06/10/2013 SIMPSON KY TRAINED SPOTTER
TORNADO. ONE HOUSE DESTROYED.
&&
EVENT NUMBER LMK1300228
SZAPPANOSLocal storm report, Jun 10, 2:46 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
346 PM EDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HAIL 8 SW SCOTTSVILLE 36.67N 86.30W
06/10/2013 E0.50 INCH ALLEN KY TRAINED SPOTTER
SOME LARGE TREE LIMBS DOWN.
0344 PM TSTM WND DMG 8 SW SCOTTSVILLE 36.67N 86.30W
06/10/2013 ALLEN KY TRAINED SPOTTER
SOME LARGE TREE LIMBS DOWN.
&&
EVENT NUMBER LMK1300229
EVENT NUMBER LMK1300230
SZAPPANOSLocal storm report, Jun 10, 2:47 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
347 PM EDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM FLASH FLOOD 3 SW MORGANTOWN 37.19N 86.74W
06/09/2013 BUTLER KY LAW ENFORCEMENT
BUTLER COUNTY DISPATCH REPORTED A COUPLE OF STATE ROADS
WERE CLOSED DUE TO HIGH WATER JUST SOUTH OF THE BARREN
RIVER.
0300 PM TORNADO 5 SW FRANKLIN 36.68N 86.64W
06/10/2013 SIMPSON KY TRAINED SPOTTER
TORNADO. ONE HOUSE DESTROYED.
0306 PM HAIL 2 W FRANKLIN 36.73N 86.61W
06/10/2013 M1.75 INCH SIMPSON KY TRAINED SPOTTER
0310 PM HAIL 1 E FRANKLIN 36.73N 86.56W
06/10/2013 M2.00 INCH SIMPSON KY TRAINED SPOTTER
HAIL IS COVERING THE GROUND.
0319 PM HAIL 3 E FRANKLIN 36.73N 86.52W
06/10/2013 M0.50 INCH SIMPSON KY TRAINED SPOTTER
0344 PM HAIL 8 SW SCOTTSVILLE 36.67N 86.30W
06/10/2013 E0.50 INCH ALLEN KY TRAINED SPOTTER
SOME LARGE TREE LIMBS DOWN.
0344 PM TSTM WND DMG 8 SW SCOTTSVILLE 36.67N 86.30W
06/10/2013 ALLEN KY TRAINED SPOTTER
SOME LARGE TREE LIMBS DOWN.
&&
EVENT NUMBER LMK1300223 LMK1300228 LMK1300225 LMK1300226 LMK1300227
LMK1300229 LMK1300230
SZAPPANOSSpecial weather statement, Jun 10, 3:04 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
304 PM CDT MON JUN 10 2013
KYZ026-027-102050-
GRAYSON KY-OHIO KY-
304 PM CDT MON JUN 10 2013
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...
AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES EAST OF HARTFORD...AND MOVING EAST AT 25
MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
LEITCHFIELD...
HITES FALLS AND JUGVILLE...
YEAMAN AND TOUSEY...
PINE KNOB...
SHORT CREEK AND POST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3757 8673 3757 8636 3756 8636 3756 8635
3757 8635 3757 8630 3743 8626 3745 8675
TIME...MOT...LOC 2004Z 264DEG 23KT 3752 8665
JDGSpecial weather statement, Jun 10, 3:09 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
309 PM CDT MON JUN 10 2013
KYZ061-071-102040-
BUTLER KY-WARREN KY-
309 PM CDT MON JUN 10 2013
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...
AT 307 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MORGANTOWN...AND MOVING EAST AT 25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45
TO 50 MPH...ARE EXPECTED WITH THIS STORM. FUNNEL CLOUDS ARE POSSIBLE
WITH THIS THUNDERSTORM. FUNNEL CLOUDS CAN BECOME BRIEF TORNADOES.
* THIS STORM WILL ALSO IMPACT...
GUY...
RIVERSIDE...
BENLEO...
RICHARDSVILLE AND GREENCASTLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3721 8670 3723 8643 3718 8640 3704 8640
3715 8672
TIME...MOT...LOC 2008Z 278DEG 22KT 3717 8665
RJSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:00 PM CDT | Special Weather Statement | LMK | Ohio | 30 min |
| Jun 9, 7:04 PM CDT | Special Weather Statement | LMK | Logan | 46 min |
| Jun 9, 7:17 PM CDT | Special Weather Statement | LMK | Ohio | 18 min |
| Jun 9, 7:41 PM CDT | Special Weather Statement | LMK | Ohio | 29 min |
| Jun 9, 7:50 PM CDT | Special Weather Statement | LMK | Butler, Logan | 45 min |
| Jun 9, 8:21 PM CDT | Special Weather Statement | LMK | Breckinridge | 29 min |
| Jun 9, 8:35 PM CDT | Special Weather Statement | LMK | Logan | 30 min |
| Jun 9, 8:57 PM CDT | Special Weather Statement | LMK | Grayson | 28 min |
| Jun 9, 9:09 PM CDT | Special Weather Statement | LMK | Logan | 31 min |
| Jun 9, 9:25 PM CDT | Special Weather Statement | LMK | Hardin | 30 min |
| Jun 9, 9:26 PM CDT | Areal Flood Advisory | LMK | Butler, Edmonson, Grayson, Logan, Warren | 11 hr |
| Jun 9, 9:40 PM CDT | Special Weather Statement | LMK | Butler, Grayson, Warren | 45 min |
| Jun 10, 12:01 AM CDT | Flash Flood Warning | LMK | Butler, Logan | 3 hr |
| Jun 10, 12:55 PM CDT | Special Weather Statement | LMK | Cumberland, Monroe | 45 min |
| Jun 10, 1:26 PM CDT | Special Weather Statement | LMK | Logan, Simpson | 29 min |
| Jun 10, 1:32 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe, Russell | 28 min |
| Jun 10, 1:50 PM CDT | Tornado Warning | LMK | Logan, Simpson | 30 min |
| Jun 10, 1:58 PM CDT | Special Weather Statement | LMK | Clinton | 32 min |
| Jun 10, 2:05 PM CDT | Tornado Warning | LMK | Allen, Simpson | 35 min |
| Jun 10, 2:40 PM CDT | Severe Thunderstorm Warning | LMK | Allen | 30 min |
| Jun 10, 2:51 PM CDT | Tornado Warning | LMK | Butler | 19 min |
| Jun 10, 3:00 PM CDT | Severe Thunderstorm Warning | LMK | Hart | 30 min |
| Jun 10, 3:04 PM CDT | Special Weather Statement | LMK | Grayson | 46 min |
| Jun 10, 3:09 PM CDT | Special Weather Statement | LMK | Butler | 31 min |
| Jun 10, 3:22 PM CDT | Special Weather Statement | LMK | Butler | 43 min |
| Jun 10, 3:26 PM CDT | Special Weather Statement | LMK | Monroe | 44 min |
| Jun 10, 3:32 PM CDT | Special Weather Statement | LMK | Green, Hart | 28 min |
| Jun 10, 3:54 PM CDT | Special Weather Statement | LMK | Clinton, Cumberland | 46 min |
| Jun 10, 3:59 PM CDT | Special Weather Statement | LMK | Edmonson | 46 min |
| Jun 10, 4:01 PM CDT | Special Weather Statement | LMK | Green, Taylor | 44 min |
| Jun 10, 4:03 PM CDT | Special Weather Statement | LMK | Grayson | 42 min |
| Jun 10, 4:17 PM CDT | Tornado Warning | LMK | Adair, Green, Taylor | 28 min |
| Jun 10, 4:40 PM CDT | Tornado Warning | LMK | Adair, Casey, Russell, Taylor | 30 min |
| Jun 10, 5:06 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell | 29 min |
| Jun 10, 5:24 PM CDT | Special Weather Statement | LMK | Barren, Monroe | 31 min |
| Jun 10, 5:55 PM CDT | Special Weather Statement | LMK | Cumberland | 30 min |
| Jun 10, 6:25 PM CDT | Special Weather Statement | LMK | Marion | 30 min |
| Jun 10, 6:42 PM CDT | Special Weather Statement | LMK | Cumberland | 28 min |
| Jun 10, 6:50 PM CDT | Special Weather Statement | LMK | Madison | 30 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.